Research Repository

Extremes of stationary Gaussian storage models

Dębicki, Krzysztof and Liu, Peng (2016) 'Extremes of stationary Gaussian storage models.' Extremes, 19 (2). 273 - 302. ISSN 1386-1999

[img]
Preview
Text
document.pdf - Accepted Version

Download (438kB) | Preview
Item Type: Article
Uncontrolled Keywords: Storage process, Gaussian process, Pickands constant, Strong Piterbarg property
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 07 Jan 2021 09:33
Last Modified: 07 Jan 2021 10:15
URI: http://repository.essex.ac.uk/id/eprint/28173

Actions (login required)

View Item View Item